# SDR R61A2025092800421

- Difficulty date: September 8, 2025
- Submitted: September 28, 2025
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 17,874 hours, 12,769 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER CUTOUT FWD CORNER SEAL REST CORRODED. MX REPLACED SEAL REST PN 170-66803-403 IAW SRM 51-40-08.
